# SDR AALA202203281219

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A320*
- Aircraft serial: 6523
- Aircraft time: 21,600 hours, 8,440 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED DOOR STRIKER LATCHES / SPRINGS. PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
